# SDR SIMA20150801003

- Difficulty date: August 1, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 38,959 hours, 35,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUT OUT FRAME 20 CORRODED BELOW LOWER DOOR ROLLER.  REPAIRED SERVICE DOOR CUT OUT ON FRAME 20 BELOW LOWER DOOR ROLLER IAW ERS-EM-53MR-1538.
